# SDR USAA2015032100002

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 33,295 hours, 11,980 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

CB AT Z9 POPPED, LIGHTING PANEL AVIONICS COMPARTMENT 115 VAC POPPED, LOUD NOISE, BRIGHT FLASH UNDER FIRST OFFICERS PANEL & SIDEWALL.  MOMENTARY SMOKE, ALL BUSS POWERED, ALL SYSTEMS APPEAR NORMAL.  PERFORMED DETAILED INSPECTION OF WIRING, INSPECTED OUTLETS 19LS, 18LS, 17LS & 31LE, NO FAULTS FOUND.  APPLIED POWER, CHECKED POWER AT ABOVE OUTLETS, NO FAULTS.  CHECKED BULBS IN LIGHT ASSEMBLY, FOUND 8LS LIGHT ASSEMBLY HAD WRONG BULB INSTALLED.  FOUND EVIDENCE OF COFFEE ON 24LE LIGHT ASSEMBLY.  R & R 24LE LIGHT ASSEMBLY AWM 33-12-02.
